# SDR ASOA2013081408868

- Difficulty date: August 11, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 26,452 hours, 18,590 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF PRESSURE FLOOR PANEL AWL7 53-41-117.  FOUND EXISTING DAMAGE AND BLEND OUT AROUND HYD UNION NR 3 ON LT SIDE UPPER SURFACE BETWEEN LBL 9.00 AND LBL 18.00 AND BETWEEN FS 693.00 AND 847.00.  REPAIRED IAW REO 670-53-41-186.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
